U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What causes heart rate to go up

A 17-year-old female asked:
Dr. Raymond Schneider
Family Medicine 46 years experience
Too much fluid: When you lay down, the extra fluid tends to gravitate into the chest and the heart has to work more to pump the fluid. When you stand fluid tends to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 17-year-old female asked:
Dr. Albert Pizzo
Family Medicine 60 years experience
Heart rate inc: Probably normal but affected by medications. May want to see specialist re pcos . Are you overweight.
A 46-year-old member asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
Psychosis: Psychosis can certainly cause increased heart rate
A 20-year-old female asked:
Dr. Robert Killian
General Practice 28 years experience
Anxiety: Yes. Please see your psychologist. You are so young. Pills will not be the answer here. You are going to have to go on a journey to learn to manage li... Read More
A 33-year-old female asked:
Dr. David Lipkin
Internal Medicine 52 years experience
Possibly: Anxiety and stress can cause pulse to rise to 110 bpm. If the fast heart beat persists when you are more relaxed then you should check with your physi... Read More
A 21-year-old member asked:
Dr. Donald Colantino
Internal Medicine 61 years experience
Magnesium: A heart rate of 50 in a healthy young patient resting in bed is quite normal. I doubt that ordinary doses of a magnesium supplement in a person with n... Read More
A 38-year-old female asked:
Dr. Mark Landers
Cardiac Electrophysiology 31 years experience
Elevated heart rate: Sometimes anxiety can cause elevated heart rates. Sometimes elevated heart rates can cause anxiety. Not sure what workup was performed. Consider a c... Read More
A 41-year-old female asked:
Dr. Natalie Geary
Pediatrics 30 years experience
Gastric: Sounds like you may have reflux/heartburn and the discomfort causes your heartrate to increase until you are relieved. You need to see your doctor to ... Read More
A 38-year-old female asked:
Dr. Rick Koch
Cardiology 22 years experience
No: Addicted no. However heavy use of nsaids can affect kidney function and/or lead to GI problems like gastritis & ulcers.
A 24-year-old male asked:
Dr. Olav Jaren
Neurology 19 years experience
Low heart rate?: This is probably a feeling from the muscles on your chest. What's unusual is that your heart rate is a little low. Do you exercise a lot? The buzzi... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership